# SDR SWIA202163135

- Difficulty date: October 9, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INNER STRAP ON GALLEY SERVICE SURROUNDING STRUCTURE IS CORRODED @ FS319.00 BETWEEN STGR 17RH AND STGR 18RH   (C CHECK RO 12-19-21)   REMOVED AND REPLACED CORRODED INNER STRAP ON GALLEY SERVICE SURROUND STRUCTURE AT FS319 BETWEEN STGR 17R AND STGR 18R WITH NEW UNIT.  REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31950 REV D.  COMPLIED WITH TASK CARD 51-900-1002-SKY
